# SDR PCAA0112168

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 21,716 hours, 23,722 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE LANDING GEAR FOR WEAR IN THE TRAILING ARM LINK ASSEMBLY, FOUND TRAILING ARM LINK LOWER BUSHING AND PIN WORN.  TRAILING ARM LINK AND PIN REPLACED IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 32-20-01.  SHOCK STRUT SERVICED, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
